# SDR C2XA95IA102

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: S53970919202
- Condition: Cracked
- Location: Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RT UPPER FWD WING TO FUSELAGE FAIRING BRACKET CRACKED OTBD, PANEL 291AL.  MAINTENANCE REMOVED AND REPLACED THE BRACKET, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  TT 13,049.3.  TC 14,220.  (X)
